# SDR AALA202505050525

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 38,978 hours, 16,081 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY HANDLE LOOSE. TIGHTENED L2 DOOR EMERGENCY EXIT CONTROL HANDLE PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 52-13-22.
